# SDR CA130515012

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 23088856
- Condition: Malfunctioned
- Location: Engine
- Part time: 65 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FADEC DEGRADED, FADEC FAULT, AUTO RELIGHT AND RESTART CAUTION LIGHTS ILLUMINATED DURING LEVEL FLIGHT, SHORTLY AFTER TAKEOFF FROM THE MEXICO CITY AIRPORT. A NORMAL LANDING WAS COMPLETED 6 MINUTES AFTER TAKEOFF.  THE THROTTLE WAS MOVED TO THE FLIGHT IDLE POSITION BUT THE ENGINE REMAINED AT 100 PERCENT.  IT WAS NECESSARY TO SHUTDOWN THE ENGINE WITH THE FUEL SHUTOFF VALVE AND BOOST PUMPS.  IMMEDIATELY AFTER SHUTDOWN, THE FADEC SYS CHANGED FROM AUTO TO MANUAL FADEC MODES.  NO CHANGE IN ENGINE PARAMETERS WERE OBSERVED AND THE BATTERY WAS SWITCHED OFF. MINUTES LATER, THE BATTERY WAS SWITCHED ON, THE FADEC MODE WAS SWITCH TO AUTO AND NO CAUTION LIGHTS WERE OBSERVED. THE MT-35 SOFTWARE WAS USED AND NO FAULTS OR EXCEEDANCES WERE FOUND.  CEB 73-6056 WAS REVIEWED BUT FOUND NOT APPLICABLE BY ECU SN.
